# SDR MASA2010041900367

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 26,549 hours, 21,008 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE HIGH OIL TEMP IN FLIGHT.  ENGINE SHUT DOWN.  FOUND OIL OVER SERVICED.
